Jump to content
Ryguy

Withdrawal is an incomprehensible global epidemic

Recommended Posts

Ryguy

I think its important for anyone out there reading this to have perspective. Everyones withdrawal sounds completely different, and for me ive had horrendous acne for years and years and cant seem to find many people with the exact same experience but from reading more im realizing that everyone experiences different things and maintaining perspective that this site is only a small handful of people in withdrawal, the majority of protracted people around the world probably dont even know the site exists....im sure there are many like me or you who dont even use this site, potentially thousands, and knowing that helps me to realize though this site is incredible its hardly the truth of how large and incomprehensible this epidemic really is globally ....im sure there are tons like me and like you  

Share this post


Link to post
Share on other sites
swedishguy

Hey just wanted to say that I totally agree with you. I'm really happy I found this website in time after been using SSRIS for about 2 months I can begin tappering of this quick fix bullsh*t of a drug. 

Share this post


Link to post
Share on other sites
Katy398

You’re so right @Ryguy, my concern is that most of those out there not on peer support forums actually reinstated and believe that their symptoms had returned and the side effects are to coin a phrase ‘As good as it gets’ This is what makes me so sad about this whole epidemic.

Hang on in there R eventually we are all supposed to heal from this horrific scandal. 

Take care Kx

Share this post


Link to post
Share on other sites
Ryguy
5 hours ago, Katy398 said:

You’re so right @Ryguy, my concern is that most of those out there not on peer support forums actually reinstated and believe that their symptoms had returned and the side effects are to coin a phrase ‘As good as it gets’ This is what makes me so sad about this whole epidemic.

Hang on in there R eventually we are all supposed to heal from this horrific scandal. 

Take care Kx

Thanks, totally agree with you. Hope you heal as soon as possible 

Share this post


Link to post
Share on other sites
Sleepan

@Ryguy  @Katy398   I could have been one of those persons who went CT or fast taper of AD, getting terrible withdrawal effects and not knowing it was caused by the AD withdrawal, so I often think of all those persons who don't know and blaming it on any illness other than the AD withdrawal.  It almost happened to me.

 

For 30 years, I took Amitriptyline thinking it a minor league drug to help sleep, prescribed to me bc 1week insomnia while working 2 jobs and it had nothing to do with anti-depressants given for depression.  Starting in August 2019, I took various sleeping aids so I would take Amitriptyline only when it was not working.  I cold turkey Amitriptyline early October, but all sleeping aids stopped to work.  Mid October, I had the worst water diarrhea each night from 3am-6am for one month as well as vomiting when one night it stopped.  After vomiting, water diarrhea re-started.  I tried Berberine supplement November 20th and it stopped my diarrhea and started instead total insomnia.  On December 19th I tried Homeopathic Arsenicum Album 200mg and I went into a dark tunnel, but finally got the insight (not in a dream - I did not sleep for one month) that it was Amitriptyline that was causing me all these symptoms. I searched info in a frenzy and knew it was it and I had to reinstate. I did on December 21st, and 1st week I tried to find a dose by myself, starting back with same dose as prescribed 30years ago, but it was too strong and I had an adverse reaction.  So I took the dose half am and half pm and it worked, and I slept 4nights week 2 & 3 each. 

 

4th week no sleeping and I found this forum.  I reduced 2.5% am and diluted it in water for more constant doses (too hard to cut).  I started again to sleep almost 4nights every week.  The issue is I'm starting to have more new symptoms and I fear my reinstatement is not working, because would not reinstating bring me as normal as possible?  Maybe my dose is too high (I wish I started at a lower dose)?

 

I've been recommended because of my age (72years old) to keep taking the current dose 22.5mg by titration for a long time, i.e. one year to stabilize.  When will I know I'm stabilized, so I can start to taper?

Share this post


Link to post
Share on other sites
Armorall

@Sleepan I would tag a moderator into your question so that you can get their opinions. I'm glad to hear of your sleep improvement!

Share this post


Link to post
Share on other sites
Sleepan

@Armorall   Thank you for finding my sleep is improving.  I had wonderful answers full of great advices on my topic page when I became a member 4 weeks ago as I just re-discovered. I'm now starting my 9th week and it is almost 3 months I reinstated Amitriptyline.

 

Mentor @Rhiannon did told me one month ago that it seems as I was starting to stabilize even though my sleep was still erratic, and I would improve gradually over the coming months.  Excerpt:

 

"As far as your dosage and the water titration, I think the changes you have made so far are okay, but please don't change anything else now. Stay with the water solution and the dosage that you are using now. It sounds to me like you are starting to stabilize, even though your sleep is still erratic. It will improve gradually over the coming months." 

 

The issue is the last two days were different from the previous weeks where I had about 4 good days & night sleep and 3 days in a wave and not sleeping.  The last two days, I slept until midnight, then went back to bed with disturbed sleep and the days feel more like a bad reaction.  Maybe it is just that I have more stress right now and I'm grieving the loss of an outside cat that do not come anymore and I wanted to take him in, and I prepared for it as I have already 3 cats, but when I had the plan ready, he stopped to come, and I feared he's dead. 

 

I also increased my sugar intake by eating my delicious homemade cakes and more carbs.  I'm cutting the sugar (except eating fruits is ok) staring now.

 

Thank you @Armorall 

 

 

 

 

 

 

 

 

 

 

 

 

Share this post


Link to post
Share on other sites
Dragon

I've noticed, from my own experience, that the withdrawal symptoms I've had have been things that reflect other health problems that I've had before. For example, I've always had a sensitive stomach, and in WD I had terrible stomach ache and digestive problems. Likewise with sinus congestion, I've suffered with that for many years. In WD it's cropped up again. On top of the individual symptoms, as noticed above, there seem to be a set of symptoms that most people get, anxiety, sleep problems, nervousness etc. So, a basic set with individual symptoms on top of that. The variation is what makes it so difficult to convince some people that it is withdrawal, and how doctors can convince people that it's the original problem recurring.

 

Like you @Ryguy I'm sure there are many millions in the world suffering from AD withdrawal who don't know about this website, and sadly don't know what is wrong with them. I hope your acne has improved. It must be awful to have that. xx

Share this post


Link to post
Share on other sites
Ryguy
12 hours ago, Dragon said:

I've noticed, from my own experience, that the withdrawal symptoms I've had have been things that reflect other health problems that I've had before. For example, I've always had a sensitive stomach, and in WD I had terrible stomach ache and digestive problems. Likewise with sinus congestion, I've suffered with that for many years. In WD it's cropped up again. On top of the individual symptoms, as noticed above, there seem to be a set of symptoms that most people get, anxiety, sleep problems, nervousness etc. So, a basic set with individual symptoms on top of that. The variation is what makes it so difficult to convince some people that it is withdrawal, and how doctors can convince people that it's the original problem recurring.

 

Like you @Ryguy I'm sure there are many millions in the world suffering from AD withdrawal who don't know about this website, and sadly don't know what is wrong with them. I hope your acne has improved. It must be awful to have that. xx

Thanks , yeah i never had skin issues prior to withdrawal, actually everyone in my family had flawless skin really...including me until i came off zoloft, then for 7 years its been boils rashes scarring etc.... im glad to still be alive though because ive known a few friends, a cousin, and online friends who are all dead from it. So scarring may be disheartening and make me insecure, but im still alive, and im continuing the fight. Thanks i hope youre doing well also and the stomach issues are gone 

Share this post


Link to post
Share on other sites
Dragon

Well, so much for my theory of things you had wrong with you before, getting worse in withdrawal. Never mind, It seems the more patterns that I find in this situation, the less there are. Also, as I said, that's what makes it easy for doctors to con us (and themselves) that it's not happening.

 

You seem to have a very positive attitude, even after all the horror you've been through. I'm sure that spirit shines out of you no matter how physically scarred you are.❤️

 

Yes, my stomach is better, although it comes and goes, as do my/our other symptoms. The things that are worse for me are anxiety and feelings of doom and dread.

 

Are you saying you have friends who have died from withdrawal or from the drugs themselves ?

 

Keep up the fight.xx

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy